Alert archive / Arkansas / River Flood Warnings in 2015
River Flood Warning 119, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Dec 25, 2015, 10:55 PM CST for Carroll County, Arkansas. It took effect at Dec 27, 2015, 7:23 PM CST. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 25, 2015, 10:55 PM CST (04:55 UTC)
- In effect from
- Dec 27, 2015, 7:23 PM CST
- Expired
- Dec 28, 2015, 2:47 PM CST
- In force
- 19 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Carroll County, AR
The radar
The Springfield radar (KSGF), 91 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kings River near Berryville (BRYA4). The gauge peaked at 33.18 ft at Dec 28, 2015, 7:00 AM CST.
- Action stage
- 30 ft
- Minor stage
- 31 ft
- Moderate stage
- 33 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07050500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
420 WGUS44 KTSA 260455 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 1055 PM CST FRI DEC 25 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Arkansas... Kings River near Berryville affecting Carroll County. ARC015-261255- /O.NEW.KTSA.FL.W.0119.151228T0123Z-151228T2020Z/ /BRYA4.1.ER.151228T0123Z.151228T0600Z.151228T1420Z.NO/ 1055 PM CST FRI DEC 25 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Kings River near Berryville * from Sunday evening to Monday afternoon, or until the warning is cancelled. * At 10:15 PM Friday, the stage was 4.34 feet. * Flood stage is 31.0 feet. * Minor flooding is forecast. * Forecast...The Kings River near Berryville is expected to rise above flood stage Sunday evening and continue to rise to near 32.0 feet by Monday before dawn. The river is expected to fall below flood stage Monday morning. This forecast is based on forecast rainfall. The river may crest higher or lower depending on where exactly the heaviest rainfall occurs. Continue to monitor later updates to this forecast. * Impact...At 33.0 feet, State Highway 143 and meadowlands along the east bank are inundated. Low lands around Clabber Creek become covered by high water. && LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351 $$
9 follow-up statements
363 WGUS44 KTSA 261358 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 758 AM CST SAT DEC 26 2015 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Arkansas... Kings River near Berryville affecting Carroll County. ARC015-262158- /O.EXT.KTSA.FL.W.0119.151228T0533Z-151229T1248Z/ /BRYA4.2.ER.151228T0533Z.151228T1800Z.151229T0648Z.NO/ 758 AM CST SAT DEC 26 2015 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Kings River near Berryville * from Sunday evening to Tuesday morning. * At 7:15 AM Saturday, the stage was 4.26 feet. * Flood stage is 31.0 feet. * Moderate flooding is forecast. * Forecast...The Kings River near Berryville is expected to rise above flood stage late Sunday evening and continue to rise to near 34.0 feet by early Monday afternoon. The river is expected to fall below flood stage Tuesday before dawn. This forecast is based on forecast rainfall. The river may crest higher or lower depending on where exactly the heaviest rainfall occurs. Continue to monitor later updates to this forecast. * Impact...At 35.0 feet, expect severe flooding between Berryville and Table Rock Lake. State Highway 143 and many county roads are closed. Homes may be isolated by high water. Backwaters flood the lowlands along Clabber Creek and Bee Creek. && LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351 $$
296 WGUS84 KTSA 270245 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 845 PM CST SAT DEC 26 2015 ...The Flood Warning continues for the following rivers in Arkansas... Kings River near Berryville affecting Carroll County. ARC015-271045- /O.EXT.KTSA.FL.W.0119.151228T0847Z-151229T1221Z/ /BRYA4.2.ER.151228T0847Z.151228T1800Z.151229T0621Z.NO/ 845 PM CST SAT DEC 26 2015 The Flood Warning continues for The Kings River near Berryville. * from late Sunday night to Tuesday morning, or until the warning is cancelled. * At 8:15 PM Saturday, the stage was 4.34 feet. * Flood stage is 31.0 feet. * Moderate flooding is forecast. * Forecast...The Kings River near Berryville is expected to rise above flood stage Monday before dawn and continue to rise to near 34.0 feet by early Monday afternoon. The river is expected to fall below flood stage Tuesday before dawn . * Impact...At 35.0 feet, expect severe flooding between Berryville and Table Rock Lake. State Highway 143 and many county roads are closed. Homes may be isolated by high water. Backwaters flood the lowlands along Clabber Creek and Bee Creek. && LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351 $$
786 WGUS84 KTSA 270848 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 248 AM CST SUN DEC 27 2015 ...The Flood Warning continues for the following rivers in Arkansas... Kings River near Berryville affecting Carroll County. ARC015-271648- /O.CON.KTSA.FL.W.0119.151228T0847Z-151229T1221Z/ /BRYA4.2.ER.151228T0847Z.151228T1800Z.151229T0621Z.NO/ 248 AM CST SUN DEC 27 2015 The Flood Warning continues for The Kings River near Berryville. * from late tonight to Tuesday morning, or until the warning is cancelled. * At 2:15 AM Sunday, the stage was 6.71 feet. * Flood stage is 31.0 feet. * Moderate flooding is forecast. * Forecast...The Kings River near Berryville is expected to rise above flood stage Monday before dawn and continue to rise to near 34.0 feet by early Monday afternoon. The river is expected to fall below flood stage Tuesday before dawn . * Impact...At 35.0 feet, expect severe flooding between Berryville and Table Rock Lake. State Highway 143 and many county roads are closed. Homes may be isolated by high water. Backwaters flood the lowlands along Clabber Creek and Bee Creek. && LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351 $$ Lacy
088 WGUS84 KTSA 271440 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 840 AM CST SUN DEC 27 2015 ...The Flood Warning continues for the following rivers in Arkansas... Kings River near Berryville affecting Carroll County. ARC015-272240- /O.EXT.KTSA.FL.W.0119.151228T1015Z-151229T1144Z/ /BRYA4.2.ER.151228T1015Z.151228T1800Z.151229T0544Z.NO/ 840 AM CST SUN DEC 27 2015 The Flood Warning continues for The Kings River near Berryville. * from late tonight to late Monday night, or until the warning is cancelled. * At 8:15 AM Sunday, the stage was 12.97 feet. * Flood stage is 31.0 feet. * Moderate flooding is forecast. * Forecast...The Kings River near Berryville is expected to rise above flood stage early Monday morning and continue to rise to near 34.0 feet by early Monday afternoon. The river is expected to fall below flood stage late Monday evening. * Impact...At 35.0 feet, expect severe flooding between Berryville and Table Rock Lake. State Highway 143 and many county roads are closed. Homes may be isolated by high water. Backwaters flood the lowlands along Clabber Creek and Bee Creek. && LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351 $$
657 WGUS44 KTSA 280139 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 739 PM CST SUN DEC 27 2015 ...Forecast flooding changed from Moderate to Major severity for the following rivers in Arkansas... Kings River near Berryville affecting Carroll County. ARC015-280939- /O.EXT.KTSA.FL.W.0119.151228T0412Z-151229T1046Z/ /BRYA4.3.ER.151228T0412Z.151228T1800Z.151229T0446Z.NO/ 739 PM CST SUN DEC 27 2015 ...Forecast flooding increased from Moderate to Major severity... ...This is a dangerous and life threatening situation... The Flood Warning continues for The Kings River near Berryville * until late Monday night, or until the warning is cancelled. * At 7:15 PM Sunday, the stage was 28.21 feet. * Flood stage is 31.0 feet. * Major flooding is forecast. * Forecast...The Kings River near Berryville is expected to rise above flood stage tonight and continue to rise to near 36.5 feet by early Monday afternoon. The river is expected to fall below flood stage late Monday evening. * Impact...At 37.0 feet, expect severe flooding. Homes near the river around State Highway 143 may be flooded. Many roads in the vicinity of the river are closed. This is a very dangerous and life threatening situation. && LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351 $$
094 WGUS84 KTSA 280827 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 227 AM CST MON DEC 28 2015 ...The Flood Warning continues for the following rivers in Arkansas... Kings River near Berryville affecting Carroll County. ARC015-281627- /O.CON.KTSA.FL.W.0119.000000T0000Z-151229T1046Z/ /BRYA4.3.ER.151228T0701Z.151228T1800Z.151229T0446Z.NO/ 227 AM CST MON DEC 28 2015 ...This is a dangerous and life threatening situation... The Flood Warning continues for The Kings River near Berryville. * until late tonight, or until the warning is cancelled. * At 1:15 AM Monday, the stage was 31.11 feet. * Flood stage is 31.0 feet. * Minor flooding is occurring and Major flooding is forecast. * Forecast...The Kings River near Berryville will continue rising to near 36.5 feet this afternoon. The river is expected to fall below flood stage tonight. * Impact...At 37.0 feet, expect severe flooding. Homes near the river around State Highway 143 may be flooded. Many roads in the vicinity of the river are closed. This is a very dangerous and life threatening situation. && LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351 $$ Lacy
620 WGUS84 KTSA 281341 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 741 AM CST MON DEC 28 2015 ...The Flood Warning continues for the following rivers in Arkansas... Kings River near Berryville affecting Carroll County. ARC015-282141- /O.EXT.KTSA.FL.W.0119.000000T0000Z-151229T0612Z/ /BRYA4.3.ER.151228T0701Z.151228T1800Z.151229T0012Z.NO/ 741 AM CST MON DEC 28 2015 ...This is a dangerous and life threatening situation... The Flood Warning continues for The Kings River near Berryville. * until late tonight, or until the warning is cancelled. * At 7:15 AM Monday, the stage was 33.12 feet. * Flood stage is 31.0 feet. * Moderate flooding is occurring and Major flooding is forecast. * Forecast...The Kings River near Berryville will continue rising to near 36.5 feet this afternoon. The river is expected to fall below flood stage this evening. * Impact...At 37.0 feet, expect severe flooding. Homes near the river around State Highway 143 may be flooded. Many roads in the vicinity of the river are closed. This is a very dangerous and life threatening situation. && LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351 $$
908 WGUS84 KTSA 281657 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1057 AM CST MON DEC 28 2015 ...The Flood Warning continues for the following rivers in Arkansas... Kings River near Berryville affecting Carroll County. ARC015-290000- /O.EXT.KTSA.FL.W.0119.000000T0000Z-151229T0000Z/ /BRYA4.2.ER.151228T0701Z.151228T1300Z.151228T1800Z.NO/ 1057 AM CST MON DEC 28 2015 The Flood Warning continues for The Kings River near Berryville. * until this evening, or until the warning is cancelled. * At 10:15 AM Monday, the stage was 31.75 feet. * Flood stage is 31.0 feet. * Forecast...The Kings River near Berryville is falling and will continue to fall to below flood stage by this afternoon. The river crested this morning at 33.18 feet. * Impact...At 31.0 feet, meadowlands along the east bank are flooded. County roads in the vicinity of State Highway 143 may be covered by high water. && LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351 $$
278 WGUS84 KTSA 282047 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 247 PM CST MON DEC 28 2015 ...The Flood Warning is cancelled for the following rivers in Arkansas... Kings River near Berryville affecting Carroll County. ARC015-282117- /O.CAN.KTSA.FL.W.0119.000000T0000Z-151229T0000Z/ /BRYA4.2.ER.151228T0701Z.151228T1300Z.151228T1716Z.NO/ 247 PM CST MON DEC 28 2015 The Flood Warning is cancelled for The Kings River near Berryville. * At 2:15 PM Monday, the stage was 29.12 feet. * Flood stage is 31.0 feet. * The river fell below flood stage late this morning. * Forecast...The Kings River near Berryville will continue falling and remain below flood stage. && LAT...LON 3650 9365 3635 9371 3635 9358 3650 9351 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Dec 25, 9:54 PM CST, 1 hour 1 minute earlier.
Area forecast discussion, Dec 25, 9:54 PM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
954 PM CST FRI DEC 25 2015
.DISCUSSION...
00Z upper air and satellite water vapor shows long
wave west of Rockies still in organizational phase
while dropping southeast. Plume Pacific moisture
channeled our way via 100+ upper jet also evident
in water vapor image.
Expect precipitation to rapidly break out during
the six hour 09z-15z period..then continue raining
through the rest of the weekend into Sunday night.
Each GFS ECMWF model run since LAST Friday has
signaled an unusually significant flood event for
this weekend. Now it begins between 09z and 15z.
Be ready. GW
&&
.PREV DISCUSSION... /ISSUED 507 PM CST FRI DEC 25 2015/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
For the 0Z TAFs, VFR conditions with high clouds will deteriorate
over the next couple of hours. Low clouds will bring prevailing
MVFR ceilings to all sites for the remainder of the overnight
hours. Widespread TSRA and IFR conditions will overspread the
region tomorrow during the day.
PREV DISCUSSION... /ISSUED 346 PM CST FRI DEC 25 2015/
DISCUSSION...
After a nice Christmas Day, with record high temperatures at
McAlester, the weather will go downhill starting later tonight.
The much advertised heavy rainfall event will begin to unfold late
tonight as elevated convection begins to develop across the area.
Precipitation coverage and intensity will increase during the day
Saturday as a cold front moves into the area from the west. This
front will sag slowly southeast across the area Saturday afternoon
and night with the heaviest rainfall focusing near and just behind
the shallow surface frontal boundary. The heaviest rainfall
amounts still look to occur from southeast Oklahoma into northwest
Arkansas, but the latest trends also shift heavy rainfall amounts
farther to the northwest. Thus will expand the flash flood watch
to include all but the far northwest part of our forecast area. At
this time, it appears temperatures will remain above freezing
through Sunday in our entire forecast area, but it may be a close
call in western and northern Osage County.
The strong upper low will eject rapidly northeast across our area
later Sunday night and Monday morning. Temperatures aloft will
cool rapidly as this occurs, which may lead to a mix with or
change over to snow in some places despite marginal surface
temperatures. However, a strong dry slot is also likely to
develop, which may greatly limit snowfall coverage and/or
intensity, and in fact may result in drizzle instead of snow,
especially once the low departs during the day Monday. Given the
uncertainty, have kept snow amounts quite light in our area.
Once this system departs, an extended period of below normal
temperatures will follow for the rest of next week. Another upper
level system will sweep across the area late Tuesday night and
Wednesday and may result in some light snow although low level
moisture will be limited. Temperatures may be warm enough in the
southern part of the forecast area for mainly light rain or a
rain/snow mix with this system. Any snow accumulations should be
on the light side.
Stayed close to guidance temperatures through Saturday, with the
temperature forecast Saturday night through Sunday night based
strongly on the NAM12 temperatures, as that model handles shallow
cold air the best.
TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch from midnight CST tonight through late Sunday
night for OKZ049-053-055>058-060>076.
AR...Flash Flood Watch from midnight CST tonight through late Sunday
night for ARZ001-002-010-011-019-020-029.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 52 63 37 39 / 50 100 100 100
FSM 52 71 58 60 / 60 100 100 100
MLC 58 71 44 46 / 60 100 100 90
BVO 48 61 36 38 / 40 100 100 100
FYV 50 68 46 48 / 60 100 100 100
BYV 47 68 43 45 / 50 100 100 100
MKO 52 68 43 45 / 50 100 100 100
MIO 48 63 38 40 / 50 100 100 100
F10 55 67 39 41 / 50 100 100 90
HHW 58 74 58 60 / 70 80 100 100
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through late Sunday night for OKZ049-053-
055>058-060>076.
AR...Flash Flood Watch through late Sunday night for ARZ001-002-010-
011-019-020-029.
&&
SHORT TERM...21
LONG TERM....21Hazardous weather outlook, Dec 25, 5:55 PM CST, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
555 PM CST FRI DEC 25 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-261200-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
555 PM CST FRI DEC 25 2015
...MAJOR RIVER FLOODING...POTENTIAL FLASH FLOODING AND POTENTIAL
SEVERE THUNDERSTORMS THIS WEEKEND...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
THUNDERSTORMS WITH DANGEROUS LIGHTNING
RISK...ELEVATED
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER MIDNIGHT TONIGHT.
DISCUSSION...
THE FIRST WAVE OF SHOWERS AND SCATTERED THUNDERSTORMS
WILL DEVELOP LATE TONIGHT ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS STAND THE GREATEST CHANCE OF THUNDERSTORMS.
THUNDERSTORMS LATE TONIGHT ARE EXPECTED TO REMAIN BELOW
SEVERE THRESHOLDS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...WINTER WEATHER POTENTIAL.
TUESDAY...WINTER WEATHER POTENTIAL.
WEDNESDAY...WINTER WEATHER POTENTIAL.
THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
*THE POTENTIAL FOR DANGEROUS AND POSSIBLY LIFE THREATENING FLASH
FLOODING AND MAJOR OR RECORD RIVER FLOODING EXISTS THIS WEEKEND
INTO EARLY NEXT WEEK.*
WIDESPREAD HEAVY RAINFALL... WITH STORM TOTAL AMOUNTS RANGING FROM
5 TO 10 INCHES...IS FORECAST FOR AREAS ALONG AND SOUTHEAST OF I-44
THROUGH NOON MONDAY. THIS HEAVY RAINFALL OVER A WIDESPREAD AREA...
IN COMBINATION WITH CURRENTLY SATURATED SOILS WILL LEAD TO MAXIMUM
RAINFALL RUNOFF AND THE POTENTIAL FOR FLASH FLOODING. THE RUNOFF
WILL LEAD TO MAJOR FLOODING ON A NUMBER OF RIVERS & THE POTENTIAL
FOR RECORD FLOODING ON A FEW RIVERS.
SEVERE WEATHER POTENTIAL INCREASES TO ELEVATED LEVELS SATURDAY FOR
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ALL MODES OF SEVERE
WEATHER WILL BE POSSIBLE...INCLUDING A RISK OF TORNADOES.
THE POTENTIAL FOR WINTER WEATHER APPEARS LESS LIKELY THAN EARLIER
FORECASTS INDICATED SINCE THE STORM SYSTEM WILL ACCELERATE RAPIDLY
NORTHEAST LATE SUNDAY AND MONDAY. THERE WILL STILL BE JUST A SMALL
THREAT OF WINTER WEATHER FOR OSAGE AND PAWNEE COUNTIES MONDAY.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
THIS WILL BE A IS A HIGH END FLOOD EVENT.
EMERGENCY MANAGERS AND FIRST RESPONDERS NEED TO BE MINDFUL OF THE
FLOOD THREAT OVER THE WEEKEND.
MOST RIVERS / STREAMS WILL FLOOD... SOME STREAMS AND A FEW RIVERS
TO HISTORIC LEVELS. WATER RESCUES WILL LIKELY BE REQUIRED.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 10:40 PM CST | River Flood Warning | TSA | Crawford, Sebastian | 10 days |
| Dec 25, 10:40 PM CST | River Flood Warning | TSA | Franklin, Johnson, Logan | 10 days |
| Dec 25, 10:40 PM CST | River Flood Warning | TSA | Crawford | 8 days |
| Dec 25, 10:40 PM CST | River Flood Warning | TSA | Crawford, Franklin | 58 hr |
| Dec 26, 12:40 PM CST | Special Weather Statement | TSA | Sebastian | 50 min |
| Dec 26, 1:42 PM CST | Special Weather Statement | TSA | Franklin, Madison | 48 min |
| Dec 26, 3:38 PM CST | Tornado Warning | TSA | Benton | 37 min |
| Dec 26, 4:08 PM CST | Areal Flood Warning | TSA | Benton | 12 hr |
| Dec 26, 5:16 PM CST | Severe Thunderstorm Warning | TSA | Benton | 29 min |
| Dec 26, 5:42 PM CST | Severe Thunderstorm Warning | TSA | Benton | 48 min |
Nearby
River Flood Warnings in Arkansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.